# SDR REXA2014040200039

- Difficulty date: March 31, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 24,392 hours, 21,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER FRAME SECTOR AT BS 574 BETWEEN STRINGERS 26R & 26L.    REPAIRED IAW EA CRJ253-02406.
